您当前的位置:
首页 >
文章列表页 >
AN 4-REGULAR 4-CHROMATIC GRAPH OF GIRTH 4
更新时间:2026-09-14
    • AN 4-REGULAR 4-CHROMATIC GRAPH OF GIRTH 4

    • 又一个围长为4的4正则的4色图
    • Issue 3, Pages: 31-33(1989)
    • Published:1989

    移动端阅览

  • 李小刚, 宋文杰. AN 4-REGULAR 4-CHROMATIC GRAPH OF GIRTH 4[J]. 1989, (3): 31-33. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

18

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A KIND OF 4-REGULAR 4-CHROMATIC GRAFHS OF ORDER p OF GIRTH 4
A SUFFICIENT CONDITION FOR EXISTENCE OF (m, m, n)-GRAPHS
THE ARC HAMILTONIAN ANTICYCLIC PROPERTY FOR BIPARTITE TOURNAMENTS
Hopkinson Bar Pulse Width Extension Test Method Based on Polyurethane Wave Shaper
A Shock Wave Testing System for High⁃Altitude Explosion Experiments

Related Author

王建中
柳林

Related Institution

No data
0